# SDR CA160302002

- Difficulty date: February 20, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF ON CLIMB OUT, THE MASTER WARNING LIGHT ILLUMINATED AT 14,000` MSL ALONG WITH THE RIGHT ENGINE OIL PRESSURE ANNUNCIATOR. THE OIL PRESSURE INDICATED 22 PSI AT THAT POINT. AFTER TWO MINUTES, THE ANNUNCIATOR EXTINGUISHED AND THE OIL PRESSURE STABILIZED AT 30 PSI. THE CHECKLIST WAS INITIATED AND POWER REDUCED. THE PILOT MADE A PRECAUTIONARY LANDING WITHOUT INCIDENT. POST FLIGHT INSPECTION REVEALED BLUISH SMOKE COMING FROM THE EXHAUST END OF THE RIGHT ENGINE. ADDITIONALLY, OIL LEVEL WAS ONE QUART LOWER THAN AT PREFLIGHT LEVEL AND OIL SOAKING OF LOWER ENGINE NACELLE ON AFT OF ENGINE NEAR THE EXHAUST. TROUBLESHOOTING IS ONGOING.
